中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2012年知识产出  > 期刊论文
题名: Fluctuation-dissipation relations for steady-state systems
作者: Xing, JH ;  Mu, WH ;  Ou-Yang, ZC
刊名: EPL
出版日期: 2012
卷号: 100, 期号:2, 页码:20001
关键词: IRREVERSIBLE-PROCESSES ;  RECIPROCAL RELATIONS ;  GENETIC NETWORKS ;  EQUILIBRIUM ;  CONSTRUCTION ;  DYNAMICS ;  NOISE ;  THERMODYNAMICS ;  ROBUSTNESS ;  EXPRESSION
学科分类: Physics
通讯作者: Xing, JH (reprint author), Virginia Polytech Inst & State Univ, Blacksburg, VA 24061 USA.
部门归属: [Xing, Jianhua] Virginia Polytech Inst & State Univ, Blacksburg, VA 24061 USA; [Mu, Weihua; Ou-Yang, Zhongcan] Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China; [Mu, Weihua; Ou-Yang, Zhongcan] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China; [Ou-Yang, Zhongcan] Tsinghua Univ, Ctr Adv Study, Beijing 100084, Peoples R China
英文摘要: The fluctuation-dissipation (FD) theorem is a fundamental result for systems near thermodynamic equilibrium. It states that the nonequilibrium relaxation dynamics is related to the spontaneous fluctuation at equilibrium. Recently we have shown that the dynamics of a dissipative system described by stochastic differential equations can be mapped to that of a thermostated Hamiltonian system, with a nonequilibrium steady state of the former corresponding to the equilibrium state of the latter. In present manuscript, the corresponding FD theorem is derived in the way parallel to the procedure for deriving the near equilibrium FD theorem, based on this mapping. The analytical results in the present approach are in good agreement with numerical results. We find some previous results are special cases of the current relations. We also suggest further studies exploiting the analogy between a general dissipative system appearing in other science branches and a Hamiltonian system. Copyright (c) EPLA, 2012
资助者: National Science Foundation [DMS-0969417]; National Science Foundation of China (NSFC) [11074259]; Major Research Plan of the National Natural Science Foundation of China [91027045]
收录类别: SCI
原文出处: 查看原文
语种: 英语
WOS记录号: WOS:000311031000001
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/15016
Appears in Collections:理论物理所2012年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Fluctuation-dissipation relations for steady-state systems.pdf(226KB)----开放获取View Download

Recommended Citation:
Xing, JH,Mu, WH,Ou-Yang, ZC. Fluctuation-dissipation relations for steady-state systems[J]. EPL,2012,100(2):20001.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Xing, JH]'s Articles
 [Mu, WH]'s Articles
 [Ou-Yang, ZC]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Xing, JH]‘s Articles
 [Mu, WH]‘s Articles
 [Ou-Yang, ZC]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Fluctuation-dissipation relations for steady-state systems.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace